Factorial Hypersurfaces
- Authors: Pukhlikov A.V.1
-
Affiliations:
- Department of Mathematical Sciences
- Issue: Vol 299, No 1 (2017)
- Pages: 205-218
- Section: Article
- URL: https://journals.rcsi.science/0081-5438/article/view/175173
- DOI: https://doi.org/10.1134/S0081543817080144
- ID: 175173
Cite item
Abstract
The codimension of the complement of the set of factorial hypersurfaces of degree d in PN is estimated for d ≥ 4 and N ≥ 7.
About the authors
A. V. Pukhlikov
Department of Mathematical Sciences
Author for correspondence.
Email: pukh@liverpool.ac.uk
United Kingdom, Liverpool, L69 7ZL
Supplementary files
